# SDR DALA2023120710015

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 10,617 hours, 4,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR EMERGENCY OVERHEAD LIGHT LENS MISSING DURING SVC CHK. REPLACED FSD OVERHEAD EMERGENCY LIGHT LENS PER A220 AMP 52-02. (LP# 4279250)
